# SDR SWAA2023013080299

- Difficulty date: December 10, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CREASE BEAM LOCATED AT BS 616 PLUS 5 INCH RBL59 S-17R WL 208.1.  REPAIRED CREASE BEAM LOC BTW BSTA616 TO BSTA639 RBL59 AND STR17R ON WL208.1 AT CENTER SECTION I.A.W. EA 23-153-00136; EA 23-153-00136-WIP1 AND EA 23-153-00136-WIP2. REPAIRED CREASE BEAM LOC BTW BSTA616 TO BSTA639 RBL59 AND STR17R ON WL208.1 AT CENTER SECTION I.A.W. EA 23-153-00136; EA 23-153-00136-WIP1 AND EA 23-153-00136-WIP2.
